# SDR FDEA201003180906

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 720a-720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOORBOARD, FOUND SEAT TRACK CORRODED BETWEEN BS 720A- 720D AT RBL 45.  REMOVED SEAT TRACK (OUT OF LIMITS) AT STA 690-740 RBL 45 MAIN CABIN IAW SRM 51-30-2, REV 102 FABRICATED SEAT TRACKS OUT OF BAC 1520-792 7178 T6511, PO NR (1)  9006020, DIM 80", PO NR (2) 9009249, DIM 92", SPLICE ANGLES (2 EACH) OUT OF BAC1503-100122 7178 T6511, PO NR 9009327 & 9029168, DIM (1) 14.1250" X 2.5" AND 14" X 2.5", AND SPLICE PLATE OUT OF 7075-T6 .250", PO NR 9008117, DIM  7.1250" X 2"  IAW SRM 53-10-2 FIG 7, SRM 51-30-5, AND 53-10-5 FIG 1 INSTALLED SEAT TRACKS AND REPAIR PARTS BS 690-740, RBL 45 MAIN CABIN IAW SRM 51-30-2.
